Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diazepam overdose toxbase

Premium Questions

Dr.   Seikhoo Bishnoi MD

Hi, What will be the effect on me having 1x codine 10mgs, 1x Diazepam 5mg, 2x Tramadol 50mg and 2x Oxynorm 5mg. All at once; washed down with XXXXXXX beam. ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Rohit Gulati MD

I have 30 "5mg" diazepam - 20 "5mg" oxycodone - 90 "10 mg" lisinapril - 30 "5mg" larazepam all table form. Is there a combination in these drugs that will cause a fatal overdose? ... View answer

Answered by : Dr. Rohit Gulati ( Pain Medicine & Palliative Care Specialist)
Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.     Alexander H. Sheppe MD

female 86. from netherlands. walking with difficulty. at the moment on holiday in Spain. medicin Diazepam 5m. 3x per day 2 months ago overdosed on Diazepam and spent 2 weeks in hospital. ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Ashok Kumar MD

My son is on adderall and takes 10mg every morning. This morning he got up and took 3 pills equalling 30 mg on his own. What should I do? View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Dilip.Shah. MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Aashish Raghu MD

Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Abhishek Kapoor MD

I have taken 2100 mg pregabalin (Lyrica), 35 mg Diazepam & 200 mg sertraline, I am suicidal ... of an overdose from what I have already taken? Please help! ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. R.A. Singh MD

Could a person take too much Vitamin D suplments? If so what a re the symptoms? View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr.   Divya Kuttikrishnan MD

i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

Overdose of which drug?

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...

Dr. Jyothi B L MD

Hi, Yes you can and its too dangerous.